# SDR USAA000753

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .025 INCH, BS 706, STRINGER 13R.  REINSTALLED TIE CLIP PER SRM 51-30-02.  (M)
